CSpace
(本次检索基于用户作品认领结果)

浏览/检索结果: 共9条,第1-9条 帮助

限定条件        
已选(0)清除 条数/页:   排序方式:
A semi-discrete modified KdV equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 4, 页码: 12
作者:  Sun, Jianqing;  Hu, Xingbiao;  Zhang, Yingnan
收藏  |  浏览/下载:125/0  |  提交时间:2018/07/30
On the integrable discrete versions of the Leznov lattice: Determinant solutions and pfaffianization 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 335, 期号: 1, 页码: 377-388
作者:  Yu, Guo-Fu;  Tam, Hon-Wah;  Hu, Xing-Biao
收藏  |  浏览/下载:104/0  |  提交时间:2018/07/30
Casorati solution  pfaffianization  discrete Leznov lattice  
2D Toda lattice equation with self-consistent sources: Casoratian type solutions, bilinear Backlund transformation and Lax pair 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2007, 卷号: 202, 期号: 1, 页码: 133-143
作者:  Wang, Hong-Yan;  Hu, Xing-Biao;  Gegenhasi
收藏  |  浏览/下载:92/0  |  提交时间:2018/07/30
Toda lattice with sources  soliton solutions  Backlund transformation and Lax pair  
Construction of dKP and BKP equations with self-consistent sources 期刊论文
INVERSE PROBLEMS, 2006, 卷号: 22, 期号: 5, 页码: 1903-1920
作者:  Hu, Xing-Biao;  Wang, Hong-Yan
收藏  |  浏览/下载:69/0  |  提交时间:2018/07/30
A supersymmetric Ito's equation and its soliton solutions 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 6, 页码: 5
作者:  Lu, Shu-Qiang;  Hu, Xing-Biao;  Liu, Q. P.
收藏  |  浏览/下载:96/0  |  提交时间:2018/07/30
solitons  Hirota's method  Backlund transformation  Lax operator  supersymmetry  
Multi-component generalizations of four integrable differential-difference equations: Soliton solutions and bilinear Backlund transformations 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2004, 卷号: 73, 期号: 12, 页码: 3275-3284
作者:  Zhao, JX;  Hu, XB;  Hirota, R
收藏  |  浏览/下载:97/0  |  提交时间:2018/07/30
multi-component gereralization  phaffian  soliton solution  bilinear Backlund transformation  
A bilinear Backlund transformation and nonlinear superposition formula for the negative Volterra hierarchy 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 12, 页码: 3075-3078
作者:  Hu, XB;  Xue, WM
收藏  |  浏览/下载:101/0  |  提交时间:2018/07/30
negative Volterra hierarchy  Backlund transformation  superposition principle  Hirota's bilinear formalism  
A special integrable differential-difference equation and its related systems: Bilinear forms soliton solutions and Lax pairs 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 2, 页码: 265-272
作者:  Tam, HW;  Hu, XB
收藏  |  浏览/下载:76/0  |  提交时间:2018/07/30
integrable lattices  soliton solutions  Lax pairs  
Backlund transformations and Lax pairs for two differential-difference equations 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2001, 卷号: 34, 期号: 48, 页码: 10577-10584
作者:  Hu, XB;  Tam, HW
收藏  |  浏览/下载:61/0  |  提交时间:2018/07/30